# SDR AALA201702059010

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,198 hours, 28,018 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4286
- Condition: Failed
- Location: E/E Bay
- Part time: 42,873 hours, 26,781 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID, ELECTRICAL BURNING ODOR NOTED IN COCKPIT AREA. REPLACED AVIONICS FAN.  GROUNDED.
